Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oneill91

Accutane Course

Recommended Posts

Hi, Almost 6 weeks ago I started my accutane course. I was also prescribed Erythromycin (20mg x 2 a day) and prednisone (10mg a day). The first 2 weeks i was taking 20mg of accutane, and since then I've been taking 20mg one day, 40mg the next, following that pattern. Anyway, I'm basically clear, with a couple of small pimples here and there. My acne wasnt that bad to start with. My main concern now are marks leftover from previous pimples. I saw on the plan my dermatologist gave me that once your acne settles down you can do some Red Light Treatment (LED Therapy) for scarring. Has anyone tried this out before? and is it safe to do it while you're on accutane? Also is it effective in diminishing left over marks?

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×